PM  >> Vol. 7 No. 6 (November 2017)

    The Estimation of Growth of Solutions of a Class of Higher Order Complex Differential Equations

  • 全文下载: PDF(352KB) HTML   XML   PP.447-453   DOI: 10.12677/PM.2017.76058  
  • 下载量: 312  浏览量: 835   国家自然科学基金支持


覃智高,龙见仁:贵州师范大学,数学科学学院,贵州 贵阳

复微分方程整函数下级超级无穷级Complex Differential Equations Entire Function Lower Order Higher Order Infinite Order



We study the growth of solutions of higher order complex differential equations by using Nevanlinna theory of meromorphic functions. Some estimations of growth of solutions of the equation are obtained which are improvements of previous results.

覃智高, 龙见仁. 一类高阶复微分方程解的增长性的估计[J]. 理论数学, 2017, 7(6): 447-453.


[1] Hayman, W.K. (1964) Meromorphic Functions. Qxford Mathematical Monographs Clarendon press, Oxford.
[2] Laine, I. (1993) Nevanlinna Theory and Complex Differential Equations. Walter de Gruyter, Berlin.
[3] Yang, L. (1993) Value Distribution Theory. Springer-Verlag, Berlin.
[4] Frei, M. (1961) Über die Losungen Linearer Differential Gleichungen mit Ganzen Funktionen als Koeffizienten. Commentarii Mathematici Helvetici, 35, 201-222.
[5] Hellerstein, S., Miles, J. and Rossi, J. (1992) On the Growth of Solutions of Certain Linear Differential Equations. Annales Academiæ Scientiarum Fennicæ, 17, 343-365.
[6] Long, J.R., Qiu, C.H. and Wu, P.C. (2014) On the Growth of Solutions of a Class of Higher Order Linear Differential Equations with Extremal Coefficients. Abstract and Applied Analysis, Article ID: 305710, 7 pages.
[7] Tu, J. and Long, T. (2009) Oscillation of Complex High Order Linear Differential Equations with Coefficients of Finite Iterated Order. Electronic Journal of Qualitative Theory of Differential Equations, 66, 1-13.
[8] Bernal, L.G. (1987) On Growth k-Order of Solutions of a Complex Homogeneous Linear Differential Equations. Proceedings of the American Mathematical Society, 101, 317-322.
[9] Laine, I. (2008) Complex Differential Equations. In: Handbook of Differential Equations, Ordinary Differential Equations, Vol. 4, Elsevier, Amsterdam.
[10] Long, J.R., Zhu, J. and Li, X.M. (2013) Growth of Solutions to Some Higher-Order Linear Differential Equations. Acta Mathematica Scientia, 33, 401-408.
[11] Tu, J. and Deng, G.T. (2008) Growth of Solutons of Certain Higher Order Linear Differential Equations. Complex Variables and Elliptic Equations, 53, 2693-2703.
[12] Chen, Z.X. and Yang, C.C. (2000) Quantitative Estimations on the Zeros and Growth of Entire Solutions of Linear Differential Equations. Complex Variables and Elliptic Equations, 42, 119-133.
[13] Zhang, C.Y. and Tu, J. (2010) Growth of Solutions to Linear Differential Equations with Entire Coefficients of Slow Growth. Electronic Journal of Differential Equations, 43, 1-12.
[14] Long, J.R., Hettokangas, J. and Ye, Z. (2016) On the Relationship between the Lower Order of Coefficients and the Growth of Solutions of Differential Equations. Journal of Mathematical Analysis and Applications, 444, 153-166.
[15] Gundersen, G.G. (1988) Estimates for the Logarithmic Derivative of a Meromorphic Function, plus Similar Estimate. Journal of the London Mathematical Society, 37, 88-104.
[16] Barry, P.D. (1970) Some Theorems Related to theTheorem. London Mathematical Society, 21, 334-360.